JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Some New Inequalities of Hermite-Hadamard`s Type
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 3,  2010, pp.399-410
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.3.399
 Title & Authors
Some New Inequalities of Hermite-Hadamard`s Type
Saglam, Aziz; Yildirim, Huseyin; Sarikaya, Mehmet Zeki;
  PDF(new window)
 Abstract
In this paper, we establish several new inequalities for some differantiable mappings that are connected with the celebrated Hermite-Hadamard integral inequality. Some applications for special means of real numbers are also provided.
 Keywords
Convex function;Hermite-Hadamard inequality;
 Language
English
 Cited by
1.
On Generalizations of the Hadamard Inequality for (α, m)-Convex Functions,;;;;

Kyungpook mathematical journal, 2012. vol.52. 3, pp.307-317 crossref(new window)
1.
Some weighted integral inequalities for differentiable preinvex and prequasiinvex functions with applications, Journal of Inequalities and Applications, 2013, 2013, 1, 575  crossref(new windwow)
2.
On Generalizations of the Hadamard Inequality for (α, m)-Convex Functions, Kyungpook mathematical journal, 2012, 52, 3, 307  crossref(new windwow)
 References
1.
S. S. Dragomir and R. P. Agarwal, Two inequalities for differentiable mappings and applications to special means of real numbers and trapezoidal formula, Appl. Math. Lett., 11(5)(1998), 91-95.

2.
J. L. W. V. Jensen, On konvexe funktioner og uligheder mellem middlvaerdier, Nyt. Tidsskr. Math. B., 16, 49-69, 1905.

3.
C. E. M. Pearce and J. Pecaric, Inequalities for differentiable mappings with application to special means and quadrature formulae, Appl. Math. Lett., 13(2)(2000), 51-55.

4.
U. S. Kirmaci, Inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula, Appl. Math. Comp., 147(2004), 137-146. crossref(new window)

5.
U. S. Kirmaci and M. E. Ozdemir, On some inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula, Appl. Math. Comp., 153(2004), 361-368. crossref(new window)

6.
J. Pecaric, F. Proschan and Y. L. Tong, Convex functions, partial ordering and statistical applications, Academic Press, New York, 1991.